# SDR CALA2024020800362

- Difficulty date: February 2, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N68842
- Make and model: Boeing 737924ER
- Aircraft serial: 42183
- Aircraft time: 28,351 hours, 10,296 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FWD ENTRY DOOR HANDLE  CAME UP ON TAKEOFF UNABL E TO RESEAT FWD ENTRY LIGHT CAME ON REMOVED L1 DOOR SLIDE IN REF AMM 52-11-00. REMOVED L1 DOOR LINING IN REF AMM 52-11-00. REMOVED L1 DOOR PANELS 831AZ,831 BZ IN REF AMM 52-11-00. NOTE: ROLLER ON CAM PLATE DOES NOT BOTTOM OUT. DOOR HANDLE OPEN S EASILY BUT DIFFICULT TO CLOSE. REVIEWED 90 DAY HISTORY; MULTIP LE MX EVENTS AND HEAVY CHECK PERFORMED BEFORE ISSUE BEGAN. WITNESSED DOOR RIG. ALL PARAMETERS ARE WITHIN AMM LIMITS. INSPECTED SAFETY AND SECURITY. OK TO CLOSE DOOR LINER AND INSTALL ESCAPE SLIDE PERFORMED AMM 52-11-00-820-801 FWD ENTRY DOOR ADJUSTMENT STEPS A REFERENCE CMM 52-16-12 ACOMPLISHED FULL DOOR RIG REF AMM 52-11-00-820-801 AND AMM -K.(1)(C) 1) E) ADJUSTEMNT OF HORIZONTAL CONTROL ROD. VERTICAL T 52-11-00-700-804 ALL GAPS AND TOLERANCES WITHIN LIMITS. RECIEVED ORQUE TUBE NUTS REQUIRE SAFETY. HORIZONTAL CONTROL RODS REQUIRE CLEARENCE FROM INSPECTION TO REINSTALL PANELS, LINER AND SLIDE SAFETY. RIG COULD NOT BE ACHIEVED BEYOND THIS STEP AT THIS TIME.  COMPLETED INSTALLATION OF PANELS, LINER AND EVAC SLIDE TO COMPLETE REPAIRING OF THE L 1 DOOR. CYCLED DOOR THROUGH SEVERAL OPEN AND CLOSE OPS CK NORMAL VERIFIED PROPER OPERATION OF DOOR AND PROPER INTALLATION OF THE SLIDE AND LINER.
